# SDR RRXA97023

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND 1 EACH .50 INCH CRACK AND 1 EACH 5.50 INCH CRACK IN OTBD SIDE OF NR 1 PYLON AT YN 225.279.  STOP DRILLED CRACK ON PYLON PANEL.  FABRICATED TWO REPAIR DOUBLERS AND INSTALLED AND SEALED IAW DC-8 SRM TR 54-2-2, FIGURE 6, PAGE 20, PARA. 2 AND SEALED PYLON PANEL IAW DC-8 SRM 51-1-16.
